Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does white tea effect potassium

Premium Questions

doctor1 MD

What are the causes of low potassium? Can experiencing second hand smoke from cigars and so etching called hooka cause potassium levels to plummet and white cell counts to rise to 16000 in a teenager? ...

doctor1 MD

Hi. I like to tell me about Potassium Gluconate . sidefect ? Thank you ...

doctor1 MD

I was informed that I have High Potassium. Not sure what this is. What causes it and what effects it may have. ...

doctor1 MD

I Just had a blood test my Potassium level was 5.5 Is this high or low?? I have back surgery scheduled XXXXXXX 16th will this effect this? What can I do to get it back within normal range will I still ...

doctor1 MD

I was prescribed Amoxicillin and Clavulanate Potassium 125mg tablet for a sinus infection yesterday .../tightness in the bottom right side of my chest/lung. It's quit painful. Is this a side effect, or could it be something ...

Public Forum Discussions

doctor1 MD

how long does a potassium would take an effect to the body? just like eating a banana...do i have to wait for how many weeks before i can say that it really has an effect on somehow lowering the blood ...

doctor1 MD

concern is: his potassium levels were always normal. What effect did this overdose of potassium have on him and what effect happened by not taking potassium citrate for prevention of the kidney stones. I ...

doctor1 MD

I drink green tea during the day, lately my blood test shows my potassium level is low. I eat more banana(about 2 banana a day) if I don t eat enough banana I m really tired. Is green tea causing that ...

doctor1 MD

Recently my potassium has been checked twice, ( the first time in routine check up, the second time in a follow up to a high potassium reading. Both times it was 5.5. I was also told that my thyroid was bad ...

doctor1 MD

my md looked at my lab results potassium level high 5.5. he Rx ed kionex which i have just taken. i was told that i would have diarrhea for a while. how long? i need to attend a wedding tomorrow. also is 5 ...

doctor1 MD

I have fought low potassium for three or four years. Finally found a doctor that is keeping up with it. My level today was 2.9. I don t understand how it works. I know muscles and was told ...

doctor1 MD

I was prescribed 20 mEq tablets of Potassium Chloride daily. After taking it for about 90 days I ... the Potassium and now am fighting nausea and extreme tiredness and heaviness in my limbs all day. Is it ok ...

doctor1 MD

What are the side effects if I discontinue Potassium CL 10 meq ER tab? Also, Omeprazole 20 mg cap ... that I can stop all of the above cold turkey. After thought, I am concerned about side effects. What do ...

doctor1 MD

Hi I have been prescribed a NSAID called Diclofenac Potassium 50 mg. Is this a stronger medication ... and stiffness in these joints. Is this new drug more likely to have side effects, and will it possibly help more ...

doctor1 MD

affect potassium levels? Should I switch to black tea? ...My potassium level is low according to a recent blood test. My doctor suggested adding oj, bananas ...

Mobile Questions and Answers

doctor1 MD

Hi, Diclofenac potassium is a NSAIDs type of medicine. It is basically used in all types of pain conditions. It should be taken after meals and never empty stomach as can cause hyper-acidity. It should not be taken without doctor's prescription as can cause side effects.

doctor1 MD

timolol eye drops are used in very low dose schedule and hence cannot cause noticeable change in the potassium levels. Regards

doctor1 MD

Hello Thanks for query. Your tiredness is likely to be due to low Potassium levels.However you need to check it again to confirm whether it is really low because level of potassium goes down whenever there is severe loss of potassium due to vomiting ,diarrhea or prolonged low intake . Dr.Patil.